MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 07.704.005S
Medical Device Problem Codes Migration or Expulsion of Device (1395); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant device is expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, an issue with the 5cc inject.While solution was injected into the pouch, some but not all solution started leaking out of the side of the lure lock.After running the rotary mixer for 70 seconds, they tried to moved the putty into the syringe and nothing loaded into the syringe at all.This did not affect patient care as they had another 5cc were able to use.And was able to hold onto the pouch.It is unknown when was the issue discovered.Patient and procedure involvement are unknown.This complaint involves one (1) device.This report is for one (1) norian drillable inject 5cc-sterile.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Customer quality investigation: the device was not returned.A photo-investigation was performed on the images located in pc attachment ¿(b)(4) intake email with device image received from sales consultant.Msg 24may2021".Upon inspecting the images provided, the reported condition of leakage couldn¿t be confirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition couldn¿t be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot - part # 07.704.005s, synthes lot # ds7006408, supplier lot # ds7006408, release to warehouse date: 05 mar 2021 , expiration date: 28 dec 2022, supplier: (b)(4), no ncr's were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NORIAN DRILLABLE INJECT 5CC-STERILE
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12016369
Report Number2939274-2021-03007
Device Sequence Number4256945
Product Code MQV
UDI-Device Identifier10886982131614
UDI-Public(01)10886982131614
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Model Number07.704.005S
Device Catalogue Number07.704.005S
Device Lot NumberDS7006408
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1